# SDR SWAA2023061448082

- Difficulty date: May 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 RBL 2' PANEL BREAK CRACKED<[01] REMOVE & REPLACED PANEL BREAK AT MAIN CABIN STA. 540 RBL 2; AS PER SRM 51-40-02 & DWG. 143A0060.;[02] (RII) VERIFIED STEP 1
